# SDR WX0A2022012873943

- Difficulty date: January 27, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N334NV
- Make and model: Airbus A319-111
- Aircraft serial: 2831
- Aircraft time: 44,846 hours, 35,010 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: A125A
- Part serial: WX3160
- Condition: Inoperative
- Stage of operation: UK
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FWD MEGAPHONE INOP / REMOVED AND REPLACED FWD MEGAPHONE IAW AMM 25-65-51"
